Action convergence of operators and graphs Á Backhausz, B Szegedy Canadian Journal of Mathematics 74 (1), 72-121, 2022 | 62 | 2022 |
On the almost eigenvectors of random regular graphs Á Backhausz, B Szegedy Annals of Probability 47 (3), 1677-1725, 2019 | 45 | 2019 |
Ramanujan graphings and correlation decay in local algorithms Á Backhausz, B Szegedy, B Virág Random Structures & Algorithms 47 (3), 424-435, 2015 | 36 | 2015 |
On large‐girth regular graphs and random processes on trees Á Backhausz, B Szegedy Random Structures & Algorithms 53 (3), 389-416, 2018 | 29 | 2018 |
A random graph model based on 3-interactions Á Backhausz, TF Móri Annales Univ. Sci. Budapest., Sect. Comp. 36, 41-52, 2012 | 23 | 2012 |
Weights and degrees in a random graph model based on 3-interactions A Backhausz, TF Mori Acta Mathematica Hungarica 143 (1), 23-43, 2014 | 22 | 2014 |
Spectral measures of factor of iid processes on vertex-transitive graphs Á Backhausz, B Virág Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (4 …, 2017 | 16 | 2017 |
Asymptotic properties of a random graph with duplications Á Backhausz, TF Móri Journal of Applied Probability 52 (2), 375-390, 2015 | 13 | 2015 |
A random model of publication activity Á Backhausz, TF Móri Discrete Applied Mathematics 162, 78-89, 2014 | 11 | 2014 |
Typicality and entropy of processes on infinite trees Á Backhausz, C Bordenave, B Szegedy Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 58 (4 …, 2022 | 8 | 2022 |
Limit distribution of degrees in random family trees A Backhausz Electronic Communications in Probability 16, 29-37, 2011 | 8 | 2011 |
Correlation Bounds for Distant Parts of Factor of IID Processes Á Backhausz, B Gerencsér, V Harangi, M Vizer Combinatorics, Probability and Computing 27 (1), 1-20, 2018 | 7 | 2018 |
Further properties of a random graph with duplications and deletions Á Backhausz, TF Móri Stochastic Models 32 (1), 99-120, 2016 | 7 | 2016 |
Asymptotic degree distribution in preferential attachment graph models with multiple type edges A Backhausz, B Rozner Stochastic Models 35 (4), 496-522, 2019 | 6 | 2019 |
Entropy inequalities for factors of IID Á Backhausz, B Gerencsér, V Harangi Groups, Geometry and Dynamics, 2018 | 6 | 2018 |
The impact of spatial and social structure on an SIR epidemic on a weighted multilayer network Á Backhausz, IZ Kiss, PL Simon Periodica Mathematica Hungarica 85 (2), 343-363, 2022 | 4 | 2022 |
Asymptotics of a renewal-like recursion and an integral equation Á Backhausz, TF Móri Applicable Analysis and Discrete Mathematics 8, 200-223, 2014 | 4 | 2014 |
Degree distribution in the lower levels of the uniform recursive tree Á Backhausz, TF Móri Annales Univ. Sci. Budapest., Sect. Comp. 36, 53-62, 2012 | 4 | 2012 |
Local degree distribution in scale free random graphs Á Backhausz, TF Móri Electronic Journal of Probability 16, 1465-1488, 2011 | 4 | 2011 |
Barabási–Albert random graph with multiple type edges and perturbation Á Backhausz, B Rozner Acta Mathematica Hungarica 161 (1), 212-229, 2020 | 3 | 2020 |